# SDR AALA201810029014

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: C3104
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 21,933 hours, 8,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON THE EMERGENCY EXIT DOOR SLIDE RESERVOIR.  REPLACED THE RESERVOIR IAW AMM 25-62-49-400-001-A.
